울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

Adaptive Control of PMSM Systems with Chaotic Nature Using Lyapunov Stability Based Feedback Linearization

Title 
Adaptive Control of PMSM Systems with Chaotic Nature Using Lyapunov Stability Based Feedback Linearization
Authors 
Hyun Cheol Cho
Authors 
Kwon Soon Lee; M. Sami Fadali
Issue Date 
2009
Publisher 
ICIC International
Journal 
International Journal of Innovative Computing, Information and Control (IJICIC)
Vol. 
5
Issue 
2
Pages 
479-488
URI 
http://repository.uc.ac.kr/handle/2014.oak/561
ISSN 
1349-4198
Appears in Collections
15. 전기전자공학부 > 연구논문

Files in This Item:

There are no files associated with this item.

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.